# SDR SWAA2013052916600

- Difficulty date: May 10, 2013
- Submitted: May 30, 2013
- Operation: Air carrier
- Aircraft: N650SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27720
- Aircraft time: 51,150 hours, 40,809 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING, NR 6 SLAT L/E SKIN CRACKED AROUND RIVETS AT STA 282.  REPAIRED SKIN IAW SRM.
